| Model Number |
3303-90603 |
| Medical Device Problem Codes |
Fracture (1260); Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pin on the bayonet attachment of an aleutian tlif ii inserter released intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
Additional Manufacturer Narrative
H6 has been updated to reflect receipt of the device and completion of the investigation.
Event or Problem Description